zbMATH — the first resource for mathematics

A discrete “three-particle” Schrödinger operator in the Hubbard model. (English) Zbl 1177.82075
Theor. Math. Phys. 149, No. 2, 1497-1511 (2006); translation from Teor. Mat. Fiz. 149, No. 2, 228-243 (2006).
Summary: In the space \(L _{2}(T \nu \times T \nu )\), where \(T \nu \) is a \(\nu \)-dimensional torus, we study the spectral properties of the “three-particle” discrete Schrödinger operator \(\hat{H} = H_{0} + H_{1} + H_{2}\), where \(H_{0}\) is the operator of multiplication by a function and \(H_{1}\) and \(H_{2}\) are partial integral operators. We prove several theorems concerning the essential spectrum of \(\hat{H}\). We study the discrete and essential spectra of the Hamiltonians \(H^{t}\) and \(h\) arising in the Hubbard model on the three-dimensional lattice.

82C10 Quantum dynamics and nonequilibrium statistical mechanics (general)
47B25 Linear symmetric and selfadjoint operators (unbounded)
Full Text: DOI
[1] D. Mattis, Rev. Modern Phys., 58, 361–379 (1986); E. Lieb, Phys. Rev. Lett., 62, 1201–1204 (1989); A. M. Tsvelick and P. B. Wiegman, Adv. Phys., 32, 453–713 (1983). · doi:10.1103/RevModPhys.58.361
[2] B. V. Karpenko, V. V. Dyakin, and G. A. Budrina, Fiz. Met. Metalloved., 61, 702–706 (1986).
[3] Yu. A. Izyumov and Yu. N. Skryabin, Statistical Mechanics of Magnetically Ordered Systems [in Russian], Nauka, Moscow (1974).
[4] L. D. Landau and E. M. Lifshitz, Quantum Mechanics: Nonrelativistic Theory [in Russian] (Course of Theoretical Physics, Vol. 3), Nauka, Moscow (1974); English transl., Oxford Univ. Press, Oxford (1975). · Zbl 0178.57901
[5] M. Reed and B. Simon, Methods of Modern Mathematical Physics, Vol. 1, Functional Analysis, Academic Press, New York (1972). · Zbl 0242.46001
[6] Yu. Kh. Eshkabilov, Dokl. AN RUz. (2006).
[7] F. Tricomi, Integral Equations, New York (1957). · Zbl 0078.09404
[8] M. Reed and B. Simon, Methods of Modern Mathematical Physics, Vol. 4, Analysis of Operators, Academic Press, New York (1979). · Zbl 0405.47007
[9] M. Yu. Fedoryuk, Asymptotics: Integrals and Series [in Russian], Nauka, Moscow (1987). · Zbl 0641.41001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.